Alexandru Aleman

Professor
More filtering options
  1. 2021
  2. Harmonic maps and shift-invariant subspaces

    Alexandru Aleman, Rui Pacheco & John C. Wood, 2021, In: Monatshefte fur Mathematik. 194, 4, p. 625-656

    Research output: Contribution to journalArticle

  3. Weak products of complete pick spaces

    Alexandru Aleman, Michael Hartz, John E. McCarthy & Stefan Richter, 2021, In: Indiana University Mathematics Journal. 70, 1, p. 325-352 28 p.

    Research output: Contribution to journalArticle

  4. Weighted conformal invariance of Banach spaces of analytic functions

    Alexandru Aleman & Alejandro Mas, 2021, In: Journal of Functional Analysis. 280, 9, 108946.

    Research output: Contribution to journalArticle

  5. 2020
  6. On the decrease of kinetic energy with depth in wave–current interactions

    A. Aleman & A. Constantin, 2020 Dec, In: Mathematische Annalen. 378, 3-4, p. 853-872 20 p.

    Research output: Contribution to journalArticle

  7. 2019
  8. Continuous deformations of harmonic maps and their unitons

    Alexandru Aleman, María J. Martín, Anna Maria Persson & Martin Svensson, 2019 Jan 28, In: Monatshefte fur Mathematik.

    Research output: Contribution to journalArticle

  9. Characterizations of a limiting class B of Békollé–Bonami weights

    Alexandru Aleman, Sandra Pott & María Carmen Reguera, 2019, In: Revista Matematica Iberoamericana. 35, 6, p. 1677-1692 16 p.

    Research output: Contribution to journalArticle

  10. Fatou and brothers Riesz theorems in the infinite-dimensional polydisc

    Alexandru Aleman, Jan Fredrik Olsen & Eero Saksman, 2019, In: Journal d'Analyse Mathematique. 137, 1, p. 429-447

    Research output: Contribution to journalArticle

  11. Hilbert spaces of analytic functions with a contractive backward shift

    Alexandru Aleman & Bartosz Malman, 2019, In: Journal of Functional Analysis. 277, 1, p. 157-199

    Research output: Contribution to journalArticle

  12. Radially Weighted Besov Spaces and the Pick Property

    Alexandru Aleman, Michael Hartz, John E. McCarthy & Stefan Richter, 2019, Trends in Mathematics. Springer, p. 29-61 33 p. (Trends in Mathematics).

    Research output: Chapter in Book/Report/Conference proceedingBook chapter

  13. 2018
  14. Factorizations induced by complete Nevanlinna–Pick factors

    Alexandru Aleman, Michael Hartz, John E. McCarthy & Stefan Richter, 2018 Sep 7, In: Advances in Mathematics. 335, p. 372-404 33 p.

    Research output: Contribution to journalArticle

  15. On weak and strong solution operators for evolution equations coming from quadratic operators

    Alexandru Aleman & Joe Viola, 2018, In: Journal of Spectral Theory. 8, 1, p. 33-121 89 p.

    Research output: Contribution to journalArticle

  16. 2017
  17. Density of disk algebra functions in de Branges-Rovnyak spaces

    Alexandru Aleman & Bartosz Malman, 2017 Aug, In: Comptes Rendus Mathématique. 355, 8, p. 871-875

    Research output: Contribution to journalArticle

  18. The Smirnov class for spaces with the complete Pick property

    Alexandru Aleman, Michael Hartz, John E. McCarthy & Stefan Richter, 2017 Aug, In: Journal of the London Mathematical Society. 96, 1, p. 228-242

    Research output: Contribution to journalArticle

  19. Sarason conjecture on the Bergman space

    Alexandru Aleman, Sandra Pott & Maria Del Carmen Reguera Rodriguez, 2017, In: International Mathematics Research Notices. 2017, 14, p. 4320–4349 30 p.

    Research output: Contribution to journalArticle

  20. 2016
  21. On Ergodic Operator Means in Banach Spaces

    Alexandru Aleman & Laurian Suciu, 2016 Jun 1, In: Integral Equations and Operator Theory. 85, 2, p. 259-287 29 p.

    Research output: Contribution to journalArticle

  22. 2015
  23. Convex harmonic mappings are not necessarily in h(1/2)

    Alexandru Aleman & Maria J. Martin, 2015, In: Proceedings of the American Mathematical Society. 143, 2, p. 755-763

    Research output: Contribution to journalArticle

  24. Linear graph transformations on spaces of analytic functions

    Alexandru Aleman, Karl-Mikael Perfekt, Stefan Richter & Carl Sundberg, 2015, In: Journal of Functional Analysis. 268, 9, p. 2707-2734

    Research output: Contribution to journalArticle

  25. Singular-Value Decomposition of Solution Operators to Model Evolution Equations

    Alexandru Aleman & Joe Viola, 2015, In: International Mathematics Research Notices. 17, p. 8275-8288

    Research output: Contribution to journalArticle

  26. Subspaces of C-infinity invariant under the differentiation

    Alexandru Aleman, Anton Baranov & Yurii Belov, 2015, In: Journal of Functional Analysis. 268, 8, p. 2421-2439

    Research output: Contribution to journalArticle

  27. 2014
  28. Fourier Multipliers for Hardy Spaces of Dirichlet Series

    Alexandru Aleman, Jan-Fredrik Olsen & Eero Saksman, 2014, In: International Mathematics Research Notices. 16, p. 4368-4378

    Research output: Contribution to journalArticle

  29. 2013
  30. On a theorem of Livsic

    Alexandru Aleman, R. T. W. Martin & William T. Ross, 2013, In: Journal of Functional Analysis. 264, 4, p. 999-1048

    Research output: Contribution to journalArticle

  31. 2012
  32. Harmonic Maps and Ideal Fluid Flows

    Alexandru Aleman & A. Constantin, 2012, In: Archive for Rational Mechanics and Analysis. 204, 2, p. 479-513

    Research output: Contribution to journalArticle

  33. Spectra of Integration Operators and Weighted Square Functions

    Alexandru Aleman & Jose Angel Pelaez, 2012, In: Indiana University Mathematics Journal. 61, 2, p. 775-793

    Research output: Contribution to journalArticle

  34. The Bergman projection on vector-valued L-2-spaces with operator-valued weights

    Alexandru Aleman & Olivia Constantin, 2012, In: Journal of Functional Analysis. 262, 5, p. 2359-2378

    Research output: Contribution to journalArticle

  35. The Eigenfunctions of the Hilbert Matrix

    Alexandru Aleman, Alfonso Montes-Rodriguez & Andreea Sarafoleanu, 2012, In: Constructive Approximation. 36, 3, p. 353-374

    Research output: Contribution to journalArticle

  36. 2011
  37. Hankel Forms and Embedding Theorems in Weighted Dirichlet Spaces

    Alexandru Aleman & Karl-Mikael Perfekt, 2011, In: International Mathematics Research Notices.

    Research output: Contribution to journalArticle

  38. 2010
  39. A Quantitative Estimate for Bounded Point Evaluations in P-t(mu)-spaces

    Alexandru Aleman, Stefan Richter & Carl Sundberg, 2010, Topics In Operator Theory: Operators, Matrices And Analytic Functions, Vol 1. Birkhäuser Verlag, Vol. 202. p. 1-10

    Research output: Chapter in Book/Report/Conference proceedingPaper in conference proceeding

  40. Multiplicative Isometries and Isometric Zero-Divisors

    Alexandru Aleman, Peter Duren, Maria J. Martin & Dragan Vukotic, 2010, In: Canadian Journal of Mathematics. 62, 5, p. 961-974

    Research output: Contribution to journalArticle

  41. On Blaschke products with derivatives in Bergman spaces with normal weights

    Alexandru Aleman & Dragan Vukotic, 2010, In: Journal of Mathematical Analysis and Applications. 361, 2, p. 492-505

    Research output: Contribution to journalArticle

  42. 2009
  43. Nontangential limits in P-t(mu)-spaces and the index of invariant subspaces

    Alexandru Aleman, Stefan Richter & Carl Sundberg, 2009, In: Annals of Mathematics. 169, 2, p. 449-490

    Research output: Contribution to journalArticle

  44. Nontangential limits in Pt(µ)-spaces and the index of invariant subgroups

    Alexandru Aleman, Stefan Richter & Carl Sundberg, 2009, In: Annals of Mathematics. 169, 2, p. 449-490

    Research output: Contribution to journalArticle

  45. Spectra of Integration Operators on Weighted Bergman Spaces

    Alexandru Aleman & Olivia Constantin, 2009, In: Journal d'Analyse Mathematique. 109, p. 199-231

    Research output: Contribution to journalArticle

  46. Zero products of Toeplitz operators

    Alexandru Aleman & Dragan Vukotic, 2009, In: Duke Mathematical Journal. 148, 3, p. 373-403

    Research output: Contribution to journalArticle

  47. 2008
  48. Derivation-Invariant Subspaces of C∞

    Alexandru Aleman & Boris Korenblum, 2008, In: Computational Methods in Function Theory. 8, 1-2, p. 493-512

    Research output: Contribution to journalArticle

  49. Volterra invariant subspaces of H-p

    Alexandru Aleman & Boris Korenblum, 2008, In: Bulletin des Sciences Mathématiques. 132, 6, p. 510-528

    Research output: Contribution to journalArticle

  50. 2007
  51. Analytic contractions, nontangential limits, and the index of invariant subspaces

    Alexandru Aleman, Stefan Richter & Carl Sundberg, 2007, In: Transactions of the American Mathematical Society. 359, 7, p. 3369-3407

    Research output: Contribution to journalArticle

  52. Preduals of $Q_p$-spaces.

    Alexandru Aleman, Marcus Carlsson & Anna-Maria Persson, 2007, In: Complex Variables and Elliptic Equations. 52, 7, p. 605-628

    Research output: Contribution to journalArticle

  53. 2006
  54. Analytic contractions and boundary behaviour -- an overview.

    Alexandru Aleman, Stefan Richter & Carl Sundberg, 2006, Proceedings of the first advanced course in operator theory and complex analysis, University of Sevilla, Sevilla, Spain, June 2004.. Montes-Rodriguez, A. (ed.). Universidad de Sevilla, p. 3-26

    Research output: Chapter in Book/Report/Conference proceedingPaper in conference proceeding

  55. Invariant subspaces for the backward shift on Hilbert spaces of analytic functions with regular norm.

    Alexandru Aleman, Stefan Richter & Carl Sundberg, 2006, In: Contemporary Mathematics. 404, p. 1-25

    Research output: Contribution to journalArticle

  56. Uniform spectral radius and compact Gelfand transform

    Alexandru Aleman & Anders Dahlner, 2006, In: Studia Mathematica. 172, 1, p. 25-46

    Research output: Contribution to journalArticle

  57. 2005
  58. Recent progress and open problems in the Bergman space.

    Alexandru Aleman, Håkan Hedenmalm & Stefan Richter, 2005, In: Oper. Theory Adv. Appl.Operator Theory: Advances and Applications.. 156, p. 27-59

    Research output: Contribution to journalArticle

  59. 2004
  60. Hankel operators on Bergman spaces and similarity to contractions

    Alexandru Aleman & Olivia Constantin, 2004, In: International Mathematics Research Notices. 35, p. 1785-1801

    Research output: Contribution to journalArticle

  61. Real zero polynomials and Polya-Schur type theorems

    Alexandru Aleman, D Beliaev & Håkan Hedenmalm, 2004, In: Journal d'Analyse Mathematique. 94, p. 49-60

    Research output: Contribution to journalArticle

  62. 2002
  63. Single point extremal functions in Bergman-type spaces

    Alexandru Aleman & S Richter, 2002, In: Indiana University Mathematics Journal. 51, 3, p. 581-605

    Research output: Contribution to journalArticle

  64. The majorization function and the index of invariant subspaces in the Bergman spaces

    Alexandru Aleman, S Richter & Carl Sundberg, 2002, In: Journal d'Analyse Mathematique. 86, p. 139-182

    Research output: Contribution to journalArticle

Previous 1 2 Next